# SDR DALA2019012900616

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 49,974 hours, 40,743 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV - UPON GEAR RETRACTION, RIGHT GEAR UNSAFE LIGHT ILLUMINATED AND GEAR UNSAFE LIGHT STAYED ILLUMINATED. RAN QRH, GEAR DOWN INDICATIONS WERE NORMAL. PUT BACK UP, SAME ISSUE. REPLACED RT MLG ON LOG 3911473 OPS CHECK NORMAL.
